# SDR SWIA201437002

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 27,224 hours, 16,246 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURE FAILED CAUTION MESSAGE AT 1,000 FT, CABIN WAS NOT PRESSURIZING.  REPLACED CABIN PRESSURE CONTROL PANEL IAW AMM.
